# SDR SWAA981501

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27723
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EXPOSED FLOOR TRACK LIGHT WIRING AT ROWS 19 AND 211.  REMOVED AND REPLACED FLOOR TRACK COVERS AS PER BOEING MM.
